MAUDE Adverse Event Report: Integra LifeSciences Mansfield CHPV RT ANG RESERVOIR UNITIZED; Internal CSF Drainage

Integra LifeSciences Mansfield CHPV RT ANG RESERVOIR UNITIZED; Internal CSF Drainage
Catalog Number 823148
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Type of Reportable Event Other

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50131234
Report Number3013886523-2026-00189
Device Sequence Number16084126
Product Code JXG
UDI-Device Identifier10381780534563
UDI-Public(01)10381780534563(17)300430(10)7549575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number823148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by ManufacturerNot provided
09/07/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/03/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale
Patient Weight143 LB